# SDR DALA2022121408114

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 70,387 hours, 26,067 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Out Of Rig
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EICAS MESSAGE IN FLIGHT.  FLIGHT ATTENDANT REPORTED L4 DOOR HANDLE MOVED IN FLIGHT. REFERENCED QRH AND COMPLIED WITH PROCEDURE.  INSTALLED LT & RT LOWER RETAINERS FOR THREADED DOOR STOPS IAW AMM 52-11.
